# SDR ASAA2012110593246

- Difficulty date: November 5, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 18,247 hours, 5,730 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 355744255
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLT,  RT WING BODY OVERHEAT ILLUMINATED AND RAN CHECK LIST.   REPLACED M371 AND M269 OVERHEAT SENSOR ELEMENTS, REF MM 26-18-02.  OPS CHECKS NORMAL IAW SAME.  RAN RT ENGINE WITH RIGHT BLEED AND PACK ON, NO FAULTS FOUND.
